RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mathematical notes of NEFU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 24, Issue 4  


Mathematics
About the structure of complexes of $m$-dimensional planes in projective space $P^n$ containing a finite number of developable surfaces
I. V. Bubyakin
3
On correctness of nonlocal edge problem with constant coefficient for multidimensional second order equation of mixed type
S. Z. Djamalov
17
A boundary value problem for the third-order equation not solvable with respect to the highest-order derivative
I. E. Egorov, E. S. Efimova
28
An optimal size of an external rigid thin inclusion for a nonlinear problem describing equilibrium of a three-dimensional cracked cylindrical body
N. P. Lazarev, V. V. Èverstov
37
Parabolic equations of the fourth order with changing time direction with complete matrix of gluing conditions
V. G. Markov, S. V. Popov
52
The stationary Galerkin method applied to the first boundary value problem for a higher order equation with changing time direction
V. E. Fedorov
67
On the second boundary value problem for nonstationary third-order equations of mixed type
A. R. Khashimov
76
On solution to the simplest functional equation in curvilinear-band-type domain
P. A. Shaikhullina
87

Mathematical modeling
Numerical research on effect of thermal insulation on a gas pipeline's performance in Far North environment
V. A. Ivanov
96
Mathematical notes of NEFU
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018